# SDR AALA200801175

- Difficulty date: May 1, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 27,142 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT WING INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
